# SDR P5CA9701770

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Canoe Fairing
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 3 FLAP TRACK CANOE FAIRING LEFT WING.  REPAIRED PER SRM 51-40-11.
